• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Translation invariant statistical experiments with independent increments

Statistical Inference for Stochastic Processes. 2018. Vol. 21. No. 2. P. 363-383.
Gushchin A. A., Kordzakhia N., Novikov A. A.

We provide a full description of the class of translation invariant experiments with independent increments. Necessary and sufficient conditions for the weak convergence and the comparison of experiments within this class are given. Finally, we prove exponential boundedness of Pitman estimators in these models.